Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 2, Pages 203-205

Fractal reviews in the natural and applied sciences, Edited by Miroslav M. Novak

Florida Institute of Technology, Applied Mathematics Program, Melbourne 32901, FL, USA

Received 1 September 1996; Revised 1 April 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.